Again, I am left with few answers, and lots of questions. I have been prescribed Endocort, but am not supposed to start it until AFTER my second lab test for liver enzymes like Smooth muscle and a few others.
I have had an inactive AIH for a long time, but now my titer for labs is "panic" high and the doc is now concerned. I also have autoimmune thyroiditis, positive scleroderma antibodies and positive ANA (speckled pattern). One lab that doesnt seem to fit anywhere is the Anti-CBir1 serology that is always high...but serology says no IBD...go figure!
Does anyone know where my doc is going with this treatment? Has anyone experienced these issue and what did your doctore recommend?
My symptoms are fatigue, muscle aches after extended walking or activity, rash on arms, patchy red/purple upper arms, wrist pain, headaches, major constipation and diareah, stiff joints in the morning, swelling fingers with activity, major tenderness in secral area, and just an overall tenderness of the body, sunlight sensitivity in the eyes along with dryness, GERD and raynauds of the hands.
Any ideas, help, impute would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.